# SDR 2004UALA00621

- Difficulty date: June 28, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 53,144 hours, 8,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO RUDDER TRIM PROBLEM.  REPLACED RUDDER TRIM ACTUATOR.
